# SDR UALA2012071203749

- Difficulty date: July 10, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,993 hours, 22,591 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 615A18007
- Part serial: 753
- Condition: Failed
- Location: Reverser Half
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT REVERSER ISOLATION EICAS ON LANDING.  LT THROTTLE WILL NOT MOVE.  FOUND LT REVERSER HALF NOT STOWED, LOWER ACTUATOR AFT ATTACH HARDWARE MISSING, CHECKED THROTTLES FOUND NO BINDING AND FREE MOVEMENT.  LOWER ACTUATOR REPLACED.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT  RETURNED TO CAT III STATUS REF 22-10-00-501.
